Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Breast cancer patient, dizziness, lack of balance. Undergone chemotherapy, mastectomy. Diagnosis?

I am a former breast cancer patient (went through chemo 3 months ago and had a mastectomy ) and now I can t get out of bed. I have been having dizzy spells, shaking, lack of balance. I can t even sit up in bed because everything around me spins around. What can I do to feel better and what is my diagnosis if you can figure it out?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to know about your problem. The symptoms you are having can be explained due to many factors but the most important (you being a cancer patient) is metastasis to the brain. You should consult your oncologist immediately and have yourself evaluated. He might refer your for an MRI/CT of the brain, which will help in picking up metastasis.
Once mets are ruled out, you can focus on other causes of such symptoms like orthostatic hypotension, cervical spondylosis, etc.

Hope you get well soon.

Rohan Khandelwal
Breast Surgeon
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor